# SDR ABXA9701725

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Part number: 49125401
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INBOARD BOTTOM FOOT CRACKED AT THE INBOARD BOTTOM SIDE OF THE LEFT PYLON BULKHEAD.  REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
